# SDR CKSA96284

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND WING LEADING EDGE ANGLE CRACKED JUST INBOARD OF NR 4 PYLON SLOT PANEL.  REMOVED CRACKED ANGLE MANUFACTURED AND INSTALLED IAW DC-8 SRM 51-1-21 AND AIA EA 96-326 AIA EER D8-05088 AND 8110-3 DATED 11-15-96. CORROSION CARD NR 115L-0551, NON-ROUTINE TASK CARD NR 88412.
